Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Aug 26, 2017, 8:48 PM CDT for 6 counties in Texas. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2017, 8:48 PM CDT (01:48 UTC)
- Expired
- Aug 27, 2017, 4:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Guadalupe County, TX, Hays County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 8:59 PM CDT | FLASH FLOOD | 4 Se Mustang Ridge, TX | EM REPORTING SWIFT WATER RESCUE NEAR LYTTON SPRINGS. |
| Aug 26, 9:01 PM CDT | FLASH FLOOD | 3 Nne Luling, TX | EM REPORTS SWIFT WATER RESCUE JUST NORTH OF LULING. |
| Aug 26, 9:38 PM CDT | FLASH FLOOD | 5 Ssw Cedar Creek, TX | EM REPORTING SWIFT WATER RESCUE NEAR CEDAR CREEK. |
| Aug 26, 11:25 PM CDT | FLASH FLOOD | 4 Se Cedar Creek, TX | EM REPORTS WATER RESCUE IN PROCESS. |
| Aug 26, 11:28 PM CDT | FLASH FLOOD | 1 Ese Smithville, TX | EM REPORTS WATER RESCUE OCCURING. |
| Aug 26, 11:42 PM CDT | FLASH FLOOD | 7 Sse Lockhart, TX | EM REPORTING MULTIPLE WATER RESCUES, 100 LOW WATER CROSSINGS CLOSED. LYTTON SPRINGS BARRICADES HAVE BEEN BLOWN DOWN BY WIND. |
| Aug 26, 11:56 PM CDT | FLASH FLOOD | 1 Ne Smithville, TX | EASTBOUND LANES CLOSED ON HWY 71 AT SMITHVILLE. |
| Aug 26, 11:56 PM CDT | FLASH FLOOD | 1 Nne Smithville, TX | EASTBOUND LANES CLOSED ON HWY 71 AT SMITHVILLE. |
| Aug 27, 1:10 AM CDT | FLASH FLOOD | 1 Se Smithville, TX | EM REPORTS WATER RESCUE. |
| Aug 27, 1:13 AM CDT | FLASH FLOOD | 1 Nw Smithville, TX | EM REPORTING WATER RESCUE, SEVERAL RESIDENCES TRAPPED. |
| Aug 27, 1:15 AM CDT | FLASH FLOOD | 1 Ese Smithville, TX | EM REPORTING WATER RESCUE. |
| Aug 27, 1:15 AM CDT | FLASH FLOOD | 1 Se Smithville, TX | EM REPORTING WATER RESCUE. |
| Aug 27, 4:12 AM CDT | FLASH FLOOD | La Grange, TX | EM REPORTS NUMEROUS ROAD CLOSURES DUE TO FLOODING COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450
WGUS54 KEWX 270148
FFWEWX
TXC021-055-149-187-209-287-270945-
/O.NEW.KEWX.FF.W.0024.170827T0148Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
848 PM CDT SAT AUG 26 2017
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
Northeastern Guadalupe County in south central Texas...
Bastrop County in south central Texas...
Lee County in south central Texas...
Fayette County in south central Texas...
* Until 445 AM CDT Sunday
* At 845 PM CDT, Doppler radar indicated heavy rain across areas
east of I-35 from San Marcos to Elgin to Tanglewood. Rainfall
rates of 1 to 2 inches per hour are being observed. Up to 10
inches of rain have already fallen. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 6 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CP5 follow-up statements
221
WGUS74 KEWX 270312
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1012 PM CDT SAT AUG 26 2017
TXC021-055-149-187-209-287-270945-
/O.CON.KEWX.FF.W.0024.000000T0000Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Hays TX-Guadalupe TX-Bastrop TX-Lee TX-Fayette TX-
1012 PM CDT SAT AUG 26 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT SUNDAY
FOR CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...
BASTROP...LEE AND FAYETTE COUNTIES...
At 1009 PM CDT, Doppler radar indicated heavy rain across the warned
area. Rainfall rates are increasing along a La Grange to Smithville
to Lockhart line. Up to 10 inches of rain have fallen. Flash
flooding is expected to continue.
Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 6 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CP176
WGUS74 KEWX 270426
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1126 PM CDT SAT AUG 26 2017
TXC021-055-149-187-209-287-270945-
/O.CON.KEWX.FF.W.0024.000000T0000Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Hays TX-Guadalupe TX-Bastrop TX-Lee TX-Fayette TX-
1126 PM CDT SAT AUG 26 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...BASTROP...LEE
AND FAYETTE COUNTIES...
At 1118 PM CDT, Doppler radar indicated heavy rain along a San
Marcos to Bastrop to Smithville to La Grange to Fayetteville line
with moderate rains elsewhere in the warned area. Up to 12 inches of
rain have fallen in and near this line and above 4 inches elsewhere.
Rainfall rates were increasing in the line of heavy rains. Rivers
and streams are running high with some in flood and this heavy rain
will aggravate the flooding overnight, especially in Bastrop and
Caldwell counties where numerous recent or ongoing water rescues
have occurred. Travel is discouraged.
Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 8 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CP561
WGUS74 KEWX 270612
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
112 AM CDT SUN AUG 27 2017
TXC021-055-149-187-209-287-270945-
/O.CON.KEWX.FF.W.0024.000000T0000Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Hays TX-Guadalupe TX-Bastrop TX-Lee TX-Fayette TX-
112 AM CDT SUN AUG 27 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...BASTROP...LEE
AND FAYETTE COUNTIES...
At 106 AM CDT, Doppler radar indicated very heavy rain along a
Fayetteville to Bastrop to Cedar Creek line with mainly moderate
rains elsewhere in the warned area. Up to 16 inches of rain have
fallen in the warned area. Rainfall rates were again increasing in
the line of heavy rains. Rivers and streams are running high with
some in flood. This heavy rain will aggravate the flooding
overnight, especially in Bastrop and Caldwell counties where there
have been numerous water rescues. Travel is discouraged.
Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 8 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CP305
WGUS74 KEWX 270747
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
247 AM CDT SUN AUG 27 2017
TXC021-055-149-187-209-287-270945-
/O.CON.KEWX.FF.W.0024.000000T0000Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Hays TX-Guadalupe TX-Bastrop TX-Lee TX-Fayette TX-
247 AM CDT SUN AUG 27 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...BASTROP...LEE
AND FAYETTE COUNTIES...
At 242 AM CDT, Doppler radar indicated heavy rain along a Uhland to
Rosanky to Schulenburg line where rainfall rates were increasing and
along a Kyle to Wyldwood to Bastrop to Fayetteville line where
rainfall rates were decreasing, with mainly moderate rains elsewhere
in the warned area. Up to 16 inches of rain have fallen in the
warned area. Rivers and streams are running high with some in flood.
This heavy rain will aggravate the flooding overnight, especially in
Bastrop and Caldwell counties where there have been numerous water
rescues. Travel is discouraged.
Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 8 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CP164
WGUS74 KEWX 270850
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
350 AM CDT SUN AUG 27 2017
TXC021-055-149-187-209-287-270945-
/O.CON.KEWX.FF.W.0024.000000T0000Z-170827T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Hays TX-Guadalupe TX-Bastrop TX-Lee TX-Fayette TX-
350 AM CDT SUN AUG 27 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...BASTROP...LEE
AND FAYETTE COUNTIES...
At 345 AM CDT, Doppler radar indicated heavy rain along a Lockhart
to Muldoon line where rainfall rates of 1 to 2 inches were noted,
with mainly moderate rains elsewhere in the warned area. Up to 16
inches of rain have fallen in the warned area. Rivers and streams
are running high with some in flood. This heavy rain will aggravate
the flooding early this morning, especially in Bastrop and Caldwell
counties where there have been numerous water rescues. Travel is
discouraged.
Some locations that will experience flooding include...
San Marcos, Kyle, Lockhart, Bastrop, Luling, Giddings, La Grange,
Smithville, Lexington, Shelby, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fayetteville, Round Top, Fedor, Muldoon and
Tanglewood.
Additional rainfall amounts of 2 to 6 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2981 9670 2974 9679 2978 9732 2961 9791
2993 9804 3008 9779 3002 9771 3020 9750
3028 9745 3050 9708 3055 9694 3046 9690
3026 9668 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2996 9657
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 7:06 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 26, 7:06 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 706 PM CDT Sat Aug 26 2017 .AVIATION... Outer bands from Harvey continue to bring showers along the I-35 corridor. Not much change from previous thinking with rather persistent MVFR conditions with CIGs ranging from BKN015-BKN025. In any of the heavier showers, CIGs and VSBYs may lower to IFR at times. In between rain bands, CIGs may briefly rise, but predominantly MVFR CIGs are expected through the period with proximity of Harvey. NE winds will remain highest for AUS/SAT/SFF this evening with gusts of 35-40 KTs, with the general trend for gusts to gradually decrease through the overnight yet remain elevated. For DRT, VFR conditions are expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 76 70 79 70 / 100 90 60 60 40 Austin Bergstrom Intl Airport 74 77 70 78 70 / 100 90 60 60 40 New Braunfels Muni Airport 73 77 71 79 70 / 80 80 70 60 40 Burnet Muni Airport 71 76 69 80 68 / 80 80 40 30 20 Del Rio Intl Airport 75 89 72 91 72 / 20 20 10 10 - Georgetown Muni Airport 72 75 69 79 68 / 90 90 50 50 30 Hondo Muni Airport 74 81 71 83 70 / 40 60 40 30 20 San Marcos Muni Airport 72 75 70 77 70 / 90 80 70 60 40 La Grange - Fayette Regional 73 78 72 78 72 / 100 90 80 70 70 San Antonio Intl Airport 73 78 72 80 70 / 70 80 60 60 40 Stinson Muni Airport 74 79 72 81 71 / 60 80 60 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for the following counties: Atascosa...Bastrop...Bexar...Blanco...Caldwell...Comal... De Witt...Fayette...Gonzales...Guadalupe...Hays...Karnes... Kendall...Lavaca...Lee...Travis...Williamson...Wilson. Tropical Storm Warning for the following counties: Atascosa... Bastrop...Bexar...Caldwell...Comal...De Witt...Fayette...Gonzales... Guadalupe...Hays...Karnes...Lavaca...Wilson. Wind Advisory until 10 PM CDT this evening for the following counties: Bandera...Blanco...Frio...Kendall...Lee...Medina... Travis...Williamson. && Aviation...CB
Hazardous weather outlook, Aug 26, 4:49 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 449 PM CDT Sat Aug 26 2017 TXZ171>173-183>194-202>209-217>225-228-272200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 449 PM CDT Sat Aug 26 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Tropical Storm Harvey will continue to slowly move across the southeastern portions of South Central Texas through the period. Widespread heavy rainfall capable of producing river and flash flooding will occur well to the north and east of Harvey circulation. This is a life-threatening and catastrophic heavy rainfall event for areas east of I-35 and I-37. A Tropical Storm Warning is in effect for winds of 35 to 50 mph across Atascosa, Bastrop, Bexar, Caldwell, Fayette, Gonzales, Guadalupe, Lavaca, and Wilson Counties. A Wind Advisory is in effect for Bandera, Blanco, Frio, Kendall, Lee, Medina, Travis, and Williamson Counties for winds of 25 to 35 mph with gusts to 40 mph in the stronger rainbands through this evening. A Flash Flood Watch is in effect through Wednesday evening for counties along and east of a line from Georgetown to Comfort to Jourdanton. There is a low risk of brief tornadoes east of I-35 and I-37 through late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Flash Flood Watch is in effect through Wednesday evening for counties along and east of a line from Georgetown to Comfort to Jourdanton. Life-threatening and catastrophic river and flash flooding appears imminent for much of South Central Texas, specifically for areas along and east of the I-35 and I-37 corridors. Additional rainfall amounts through Wednesday of 10 to 20 inches are expected east of I-35 and I-37 with isolated totals in excess of 30 inches possible. Devastating river flooding lasting throughout next week is likely east of I-35 and I-37 in the Colorado, Guadalupe, and San Antonio river basins. 8-12 inches are expected in the Austin metro with locally higher amounts through at least Wednesday. Also, 5-10 inches are expected in the San Antonio metro with locally higher amounts through at least Wednesday. 1-4 inches are expected across the eastern Hill Country through at least Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be encouraged over the next several days as Harvey evolves.
In the hours before
Local storm report, Aug 26, 6:45 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HEAVY RAIN 2 NNW MARTINDALE 29.87N 97.86W
08/26/2017 M5.07 INCH CALDWELL TX COCORAHS
RAINFALL IN THE PAST 11 HOURS.
&&
CVPLocal storm report, Aug 26, 6:51 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HURRICANE 1 W YOAKUM 29.29N 97.17W
08/26/2017 DEWITT TX FIRE DEPT/RESCUE
TREES UPROOTED. ROOF AND SIGN DAMAGE. TIME
ESTIMATED.
&&
CVPLocal storm report, Aug 26, 8:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TROPICAL STORM 1 SSW SUNSET VALLEY 30.21N 97.81W
08/26/2017 TRAVIS TX TRAINED SPOTTER
REPORT OF TREE DOWN FROM SOCIAL MEDIA POST.
&&
YBLocal storm report, Aug 26, 8:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TROPICAL STORM 1 NNW NEW BRAUNFELS 29.71N 98.13W
08/26/2017 COMAL TX PUBLIC
REPORT OF TREE DOWN IN LANDA PARK VIA SOCIAL
MEDIA POST. TIME UNKNOWN.
&&
YBLocal storm report, Aug 26, 8:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
835 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLOOD 3 WSW HUTTO 30.53N 97.59W
08/26/2017 WILLIAMSON TX LAW ENFORCEMENT
COUNTY SHERIFF REPORTING ROAD CLOSURE ON
4400 BLOCK OF COUNTY RD 123 AT BRUSHY CREEK.
&&
YBLocal storm report, Aug 26, 8:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLOOD 4 E LEANDER 30.57N 97.79W
08/26/2017 WILLIAMSON TX LAW ENFORCEMENT
COUNTY SHERIFF REPORTS ROAD CLOSURE ON CR
177 IN LEANDER.
&&
YBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 7 hr |
| Aug 27, 1:31 AM CDT | Flash Flood Warning | EWX | Bastrop, Hays, Travis | 3 hr |
| Aug 27, 4:47 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 25 hr |
| Aug 27, 4:20 PM CDT | Wind Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 12 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.